# SDR DL757950490

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK L-1, FOUND NR 1 ENG O/B NOSE COWL DAMAGED.  REPAIRED NR 1 ENG O/B NOSE COWL PER SRM 51-70-12 AND PAINTED AREA.
